# SDR DALA2016110208175

- Difficulty date: September 8, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 54,706 hours, 22,640 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND RIGHT WING NR 2 ENGINE AFT NACELLE STRUT FAIRING INBD SIDE; FORWARD CORNER EDGE AND SIDE SURFACE OF TAIL CONE IS CORRODED.  MAINTENANCE REPLACED.
